# SDR AALA20000905

- Difficulty date: May 26, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CORRODED AND CRACKED AT STATION 470 TO 474 STRINGER 19R.  REMOVED CORROSION ON STRINGER AT STATION 470 TO 474 STRINGER 19R.  INSTALLED STRINGER DOUBLER REPAIR PE SRM 53-10-3.  (M)
